# SDR ABXR2012012300014

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 75,180 hours, 36,430 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T25236
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND RT PICKLE FORK INBD LEG BLENDED BEYOND LIMITS.  REPAIRED IAW REA 46963REA11.
